| Model Number |
M0054242CE1 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used on an endoscopic retrograde cholangiopancreatography (ercp) used to treat stones in the bile duct performed on (b)(6) 2023.During the procedure, visualization was lost when the loading screen appeared, followed by the scope error screen.The procedure was able to be finished using the original device however, it had to be restarted multiple times.There have been no patient complications reported as a result of this event.Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2023-06888 for the exalt model d scope and 3005099803-2023-06903 for the exalt model d controller.
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: block b5 (describe event or problem) associated manufacturer report numbers corrected.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2023-06888 for the exalt model d scope and 3005099803-2023-07082 for the exalt model d controller.It was reported to boston scientific corporation that an exalt model d scope was used on an endoscopic retrograde cholangiopancreatography (ercp) used to treat stones in the bile duct performed on (b)(6) 2023.During the procedure, visualization was lost when the loading screen appeared, followed by the scope error screen.The procedure was able to be finished using the original device however, it had to be restarted multiple times.There have been no patient complications reported as a result of this event.